Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 7:53 PM CDT for Clark County, Scotland County, Missouri; Lee County, Van Buren County, Iowa. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 7:53 PM CDT (00:53 UTC)
- Expired
- Jun 26, 2011, 9:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lee County, IA, Van Buren County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 154 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:55 PM CDT | TSTM WND DMG | Milton, IA | TREES DOWN IN TOWN |
| Jun 26, 7:55 PM CDT | TSTM WND GST 60 | Nne Milton, IA | SMALL HAIL AND ZERO VISIBILITY IN HEAVY RAINFALL. |
| Jun 26, 8:00 PM CDT | TSTM WND DMG | Cantril, IA | TREE DOWN ON HOUSE. |
| Jun 26, 8:15 PM CDT | TSTM WND DMG | 1 N Keosauqua, IA | BILLBOARD BLOWN OVER NORTH OF TOWN. |
| Jun 26, 8:25 PM CDT | TSTM WND DMG | Farmington, IA | TREE DOWN ON MOBILE HOME |
| Jun 26, 8:25 PM CDT | HAIL 1 | 3 Nne Charlie Heath Mem, IA | HAIL ENDED AT 825 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS53 KDVN 270053
SVRDVN
IAC111-177-MOC045-199-270200-
/O.NEW.KDVN.SV.W.0109.110627T0053Z-110627T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
SOUTHWESTERN LEE COUNTY IN SOUTHEAST IOWA...
SOUTHERN VAN BUREN COUNTY IN SOUTHEAST IOWA...
* UNTIL 900 PM CDT.
* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY
NEAR CANTRIL...OR 10 MILES SOUTHWEST OF KEOSAUQUA...AND MOVING EAST
AT 30 MPH. THIS STORM HAS SLOWED DOWN...BUT CONTINUES TO BE
CAPABLE OF PRODUCING HIGH WINDS AND LARGE HAIL. LARGE TREES WERE
BLOWN DOWN IN CENTRAL DAVIS COUNTY IOWA WITH THIS STORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRANGER...BENTONSPORT/VERNON...WYACONDA...LURAY...BONAPARTE...
CROTON...KAHOKA...DONNELLSON...FRANKLIN...ST. FRANCISVILLE...
WAYLAND...NEW BOSTON...MONTROSE...ALEXANDRIA AND KEOKUK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4061 9226 4061 9219 4075 9219 4083 9214
4067 9137 4060 9136 4054 9141 4051 9137
4045 9138 4040 9137 4036 9145 4028 9150
4042 9235
TIME...MOT...LOC 0053Z 282DEG 30KT 4062 9205
WIND...HAIL 60MPH 1.00IN
$$
ERVIN5 follow-up statements
306
WWUS53 KDVN 270107
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT SUN JUN 26 2011
IAC111-177-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-LEE IA-CLARK MO-SCOTLAND MO-
807 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SCOTLAND...CLARK...SOUTHWESTERN LEE AND SOUTHERN VAN BUREN
COUNTIES...
AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR MOUNT STERLING...OR 9 MILES SOUTH OF KEOSAUQUA...
MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WYACONDA...LURAY...BONAPARTE...CHAMBERSBURG...ASHTON...ANSON...INDIAN
LAKE PARK...FARMINGTON...MEDILL...NEEPER...ATHENS STATE PARK...
CROTON...SHIMEK STATE FOREST...PEAKSVILLE...KAHOKA...PRIMROSE...
REVERE...CLARK CITY...ANTIOCH...DONNELLSON...ARGYLE...VINCENNES...
FRANKLIN...WINCHESTER...CHARLESTON...ST. FRANCISVILLE...WAYLAND...
FROST ISLAND CONSERVATION AREA...NEW BOSTON...SUMMITVILLE...MOOAR...
KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF PARK...GALLAND...
KEOKUK AND SANDUSKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4061 9226 4061 9219 4075 9219 4083 9214
4067 9137 4060 9136 4054 9141 4051 9137
4045 9138 4040 9137 4036 9145 4028 9150
4042 9235
TIME...MOT...LOC 0107Z 282DEG 30KT 4059 9190
WIND...HAIL 60MPH 1.50IN
$$
ERVIN935
WWUS53 KDVN 270120
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CDT SUN JUN 26 2011
IAC111-177-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-LEE IA-CLARK MO-SCOTLAND MO-
820 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SCOTLAND...CLARK...SOUTHWESTERN LEE AND SOUTHERN VAN BUREN
COUNTIES...
AT 816 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH...AND
PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR
ANSON...OR 11 MILES NORTHWEST OF KAHOKA...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEPER...ATHENS STATE PARK...CROTON...SHIMEK STATE FOREST...
PEAKSVILLE...PRIMROSE...REVERE...CLARK CITY...ANTIOCH...DONNELLSON...
ARGYLE...VINCENNES...FRANKLIN...WINCHESTER...ST. FRANCISVILLE...
CHARLESTON...WAYLAND...FROST ISLAND CONSERVATION AREA...NEW BOSTON...
SUMMITVILLE...MOOAR...KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF
PARK...GALLAND...KEOKUK AND SANDUSKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4052 9221 4057 9209 4081 9205 4067 9137
4060 9136 4054 9141 4051 9137 4045 9138
4040 9137 4036 9145 4028 9150 4042 9235
TIME...MOT...LOC 0121Z 282DEG 30KT 4056 9175
WIND...HAIL 60MPH 1.50IN
$$
ERVIN268
WWUS53 KDVN 270136
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT SUN JUN 26 2011
IAC111-177-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-LEE IA-CLARK MO-SCOTLAND MO-
836 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN SCOTLAND...CLARK...SOUTHWESTERN LEE AND SOUTHEASTERN VAN
BUREN COUNTIES...
AT 832 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH...AND
QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR
ARGYLE...OR 9 MILES NORTHEAST OF KAHOKA...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VINCENNES...WINCHESTER...FRANKLIN...ST. FRANCISVILLE...CHARLESTON...
WAYLAND...FROST ISLAND CONSERVATION AREA...NEW BOSTON...
SUMMITVILLE...MOOAR...KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF
PARK...GALLAND...KEOKUK AND SANDUSKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4039 9214 4051 9207 4057 9200 4078 9188
4067 9137 4060 9136 4054 9141 4051 9137
4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0136Z 282DEG 30KT 4053 9159
WIND...HAIL 60MPH 1.00IN
$$
ERVIN988
WWUS53 KDVN 270146
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT SUN JUN 26 2011
IAC177-270156-
/O.CAN.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-
846 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
FLASH FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4039 9214 4051 9207 4058 9171 4074 9167
4067 9137 4060 9136 4054 9141 4051 9137
4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0146Z 282DEG 30KT 4051 9148
$$
IAC111-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
LEE IA-CLARK MO-SCOTLAND MO-
846 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL SCOTLAND...CLARK AND SOUTHWESTERN LEE COUNTIES...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR NEW BOSTON...OR 6 MILES SOUTHWEST OF NAUVOO...
MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMITVILLE...MOOAR...KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF
PARK...GALLAND...KEOKUK AND SANDUSKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4039 9214 4051 9207 4058 9171 4074 9167
4067 9137 4060 9136 4054 9141 4051 9137
4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0146Z 282DEG 30KT 4051 9148
WIND...HAIL 60MPH 1.00IN
$$
ERVIN999
WWUS53 KDVN 270158
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 PM CDT SUN JUN 26 2011
IAC111-MOC045-199-270207-
/O.EXP.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
LEE IA-CLARK MO-SCOTLAND MO-
858 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL
SCOTLAND...WESTERN CLARK AND WESTERN LEE COUNTIES WILL EXPIRE AT 900
PM CDT...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CLARK
COUNTY...AND EASTERN LEE COUNTY THROUGH 930 PM.
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4039 9214 4051 9207 4058 9171 4074 9167
4067 9137 4060 9136 4054 9141 4051 9137
4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0157Z 282DEG 30KT 4049 9136
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 26, 4:49 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011
.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jun 26, 4:14 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 414 AM CDT SUN JUN 26 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 414 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND...WITH LARGE HAIL POSSIBLE AS WELL. THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD OVER THE AREA. AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/DLF
In the hours before
Special weather statement, Jun 26, 6:29 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SUN JUN 26 2011
IAZ087-088-098-099-ILZ034-MOZ009-010-270030-
CLARK-HANCOCK-HENRY-JEFFERSON-LEE-SCOTLAND-VAN BUREN-
629 PM CDT SUN JUN 26 2011
...STRONG TO SEVERE STORMS MOVING INTO THE AREA...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE STRONG THUNDERSTORM 30 MILES WEST OF MILTON...OR 22 MILES
SOUTHWEST OF OTTUMWA...MOVING EAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
MILTON AROUND 705 PM CDT...
CANTRIL AROUND 715 PM CDT...
KEOSAUQUA AROUND 720 PM CDT...
BENTONSPORT/VERNON AROUND 725 PM CDT...
BONAPARTE AND 9 MILES NORTHWEST OF CROTON AROUND 730 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THIS STORM
SET THE STAGE FOR FLASH FLOODING THIS EVENING.
LAT...LON 4060 9236 4061 9219 4102 9218 4071 9123
4032 9135 4045 9236
TIME...MOT...LOC 2328Z 281DEG 38KT 4078 9268
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 59 min |
| Jun 26, 8:14 PM CDT | Flash Flood Warning | DVN | Clark, Scotland | 9 hr |
| Jun 26, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 59 min |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Clark | 3 days |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Clark | 4 days |
| Jun 27, 12:31 AM CDT | River Flood Warning | DVN | Clark | 68 hr |
| Jun 27, 1:02 AM CDT | Severe Thunderstorm Warning | DVN | Clark | 58 min |
| Jun 26, 9:37 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 36 hr |
| Jun 26, 10:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 57 min |
| Jun 26, 11:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren, Washington | 55 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.